I am 45 yrs old and was on wcb with a back injury and was put on dilaudid 8mg 8 times a day and now i am wanting of soo bad,but the withdrawl symtems are the worst in the world with suicical tendencies daily, and to be honest I was totally immobile and in my bed for 3 straight days, i couldnt do it honestly so I had to take a pill just to get rid of my whole body pain and vomiting diarhea. any of helpfull ides would be so helpful... please excuse my spelling and typing ... deperate seeking ronda
Google "The Thomas Recipe" My daughter was hooked on those & it got her through.One of the things that happen when hooked on ANY Opiates is that your brain naturally produces Opiates to handle the occasional pain but when you flood your body with un natural opiates then your brain says to shut off the production of it's natural opiates.When you try to go off the pills your body will "FEEL" all the pain that has been getting masked.No fun But if you do some reading & know what your in for & know that it will end sometimes that can be helpful.Good luck & Good Health to you.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
Posted 24 Nov 2011 • 4 answers
Posted 17 Mar 2012 • 1 answer
Posted 30 Apr 2012 • 1 answer
I started me off on 60mg of Oxycontin er daily I switched to 16mg of dilaudid er good choice or bad?
Posted 15 May 2012 • 2 answers